Versicherungsmathematik, Essaybeitrag in "Faszination Mathematik"


Bartels, Hans-Jochen


URL: http://ub-madoc.bib.uni-mannheim.de/7770
Document Type: Book
Year of publication: 2003
Page range: 226-228
Place of publication: Heidelberg
Publishing house: Akademischer Verlag
ISBN: 3-8274-1419-9
Publication language: German
Institution: School of Business Informatics and Mathematics > Versicherungsmathematik (Bartels)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Bartels, Hans-Jochen (2003) Versicherungsmathematik, Essaybeitrag in "Faszination Mathematik". Heidelberg 226-228 [Book]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item